# SDR 2005FA0000983

- Difficulty date: May 5, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N374Z
- Make and model: Beech M35
- Aircraft serial: D6554
- Engine: Cont IO470C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMX5FG
- Condition: Defective
- Location: Nlg
- Part time: 5,320 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BEARING END PARTED FROM THE THREAD PORTION OF THE ROD END, CAUSING COLAPSE OF THE NOSE LANDING GEAR.  THE DEFECT APPEARED ON ROLL OUT AFTER LANDING, WHEN THE NOSE GEAR COLLAPSED.  STRUCTURAL FAILURE OF THE ROD END.  (SW15200512716) (K)
